Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

No erection after splitting up with girl friend - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3314 Questions

User :   hello
Doctor :   Hi
Doctor :  
How can Ihelp you?
User :   hi
Doctor :  

User :   I've got a stupid problem .... I split with my girl 5 month ago
Doctor :  
User :   since then my thing is been working very weird
User :   i was with a girl 1 hour ago
User :   and it didn't work at all
User :   i was so low down
User :   i decided to look for erection pills on the net
Doctor :  
You mean you are having low erections?
User :   i'm 27 and i'm fit ... not fat at all ... a sporty dude
Doctor :  
Did it erect at all or not?
Doctor :   Please answer my questions
Doctor :   Why did you split and do you feel guilty about it?
Doctor :  
Are you there?
User :   yes
User :   sorry i was on the phone
User :   this last time i couldn't get it up
User :   nearly at all
User :   i felt so ashamed with myself ... probably that didn't help
Doctor :   I can understand and I shall help you
User :   thank you
Doctor :  
Would you like to take some erection pills?
User :   what can i do manù
Doctor :  
Did you ever use them earlier?
User :   wait a second
User :   please i got people round for 1 min
Doctor :  
Doctor :  
No problem
User :   do i get addicted or they 'd be good just for a period
Doctor :  
You mean to take pills just for some period
User :   yes
User :   i'm scared
Doctor :   For what are you scared?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor